# SDR ANCF200100024

- Difficulty date: December 26, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 21,774 hours, 18,516 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL 280, THE LT CSD OIL PRESSURE LOW ANNUNCIATION CAME ON, THE OUTLET AND RISE TEMPERATURES WERE OUT OF LIMITS, CHECK LIST WAS PERFORMED AND IT WAS NECESSARY DISCONNECTED THE LT CSD. ADDITIONALLY AFTER STARTING APU AT FL 280 THE FREQUENCY WAS OUT OF THE ALLOWABLE LIMITS AND THE RPM WAS ABOVE 110 RPM, AND THE APU MADE AUTO SHOUT DOWN.CORRECTIVE ACTION:    WAS ADJUSTED DRAIN FILTER AND SERVICED THE LT CSD IAW AMM 24-10-00 PAGE 301, OIL SYSTEM WAS CHECKED ON GROUND WITH ENGINE RUNNING, FOUND OK. THE APU WAS SERVICED AND ADJUSTED THE LOAD THERMOSTAT IAW AMM 49-00-00 PAGE 301. THE SYSTEM WORKS PROPERLY.
